# SDR AU510001668

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- System (JASC): 3233 · Landing Gear Actuator
- Part: Rod End
- Part number: 762554
- Condition: Failed
- Location: Mlg Actuator
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT MAIN LANDING GEAR ACTUATOR RODEND FAILED.  RT MAIN LANDING GEAR WOULD NOT EXTEND AND THE AIRCRAFT MADE A WHEELS UP LANDING.
